Hello, I'm new to this forum, but not new to the pain. I have been having migraines since I was 10. I'm almost 29 now. In the back of my mind I'm always thinking "what if I get a migraine" if I'm out somewhere. It keeps me from doing the things I want to do and going places I want to go. I usually don't plan or schedule ahead because I don't know how I'll feel on that particular day.
I can sympathize with your husband. Just this past Monday, I had my husband take me to the ER because of a migraine I had had for 3 days. I couldn't take the pain anymore, not to mention I hadn't eaten anything for 2 days.
I see a neurologist. This is actually my second. I kind of ran out of options with the last one. I wasn't satisfied with the answer he gave me..."You're a migraine person, you just have to accept it". My Ass!!! Anyway, the new one is giving me new things to try. Physical therapy, although it felt good at the time, really didn't do much for me. I was on Topamax. I was on it for 3 years. I think I became immune to it or something, it just stopped working for me. Currently I'm on Zanaflex, which is supposed to calm the nerve endings, and Maxalt-MLT for the pain relief. Thank God my RNP always loads me up with samples of the Maxalt. They're so expensive, and they only give you so many on the insurance. Also, I just started taking the vitamins that are supposed to help; B2(Riboflavin), and Magnesium. At 400mg a day of each, I'm supposed to start seeing a difference w/i 6-8 weeks. I've got my fingers crossed.
Recently, my RNP highly suggested Kenalog Trigger Point Injections. I was researching it, and that's how I came across this sight. It's a few injections into the skin, above the muscles in your trapezius muscles and up inth the back of your neck. It's supposed to calm the muscles during a migraine. I know my whole neck sure does hurt when I have one, I think I'm going to give it a try.
I hope some of this will help you. Hell, I've even looked up Botox research groups...none in my area. I'd do it if it wasn't so darned expensive.